# SDR USAA2009121793358

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 266 hours, 123 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0307
- Condition: Low Pressure
- Location: R1 Door
- Part time: 266 hours, 123 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1788 - CLT - CHECK DOOR PRESSURE, DOOR R1 ON CIDS PANEL.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT R1 DOOR PER AIRBUS MAINTENANCE MANUAL 52-10-03-614-001.
